Journal of Statistical Physics

, Volume 74, Issue 1–2, pp 411–432

Large deviations for the 2D ising model: A lower bound without cluster expansions

  • Dmitry Ioffe

DOI: 10.1007/BF02186818

Cite this article as:
Ioffe, D. J Stat Phys (1994) 74: 411. doi:10.1007/BF02186818


We show that a lower large-deviation bound for the block-spin magnetization in the 2D Ising model can be pushed all the way forward toward its correct “Wulff” value for all β>βc.

Key Words

Large deviations Ising model Wulff construction 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • Dmitry Ioffe
    • 1
  1. 1.Courant Institute of Mathematical SciencesNew York
  2. 2.Department of MathematicsNorthwestern UniversityEvanston

Personalised recommendations